# SDR FDEA202405090632

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 141N831553
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF BODY HINGE TORQUE TUBE FROM L1 DOOR WAS FOUND GOUGE ON SKIN   CAVITIY. COMPPLIED WITH EA# F-5310-T0378954 P1 WITH NO DEVIAITON AT FUSELAGE-MAINFRAME-  SECTION 41 SUB FRAME INSTALLATION, L/H FWD NO. 1 DOOR COVER PANEL 141N8315-53.    THIS IS A MAYOR REPAIR
